Hypersomnia is found among people who take Lastacaft, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Propylene Glycol, and have Hypersensitivity . We study 538 people who have side effects while taking Lastacaft from FDA and social media. Among them, 16 have Hypersomnia. Find out below who they are, when they have Hypersomnia and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lastacaft has active ingredients of alcaftadine. It is often used in eye allergy. (latest outcomes from Lastacaft 544 users)
Hypersomnia (excessive daytime sleepiness (eds)) has been reported by people with breathing difficulty, feeling abnormal, diarrhea, drowsiness, insomnia (latest reports from 110,184 Hypersomnia patients).
On Sep, 17, 2016
538 people reported to have side effects when taking Lastacaft.
Among them, 16 people (2.97%) have Hypersomnia
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello, I am on day 11 of an increased dose of Sertraline 200mg. I'm sleeping well, my appetite is already improving, etc etc, but I feel so groggy and headachey. Has anyone else experienced this, and does it go away? Thanks
i developed these symptomes from last day. i had also chills but ER didnt do anything after waiting 10hrs to see a dr. it has left two pills(Day 10) and i have very very vivid dreams, headache, abit vertigo, blance issue, and slept all day long. i am not taking the last two pills anyway. i am ...
Doctor wants me to take 2 Gabapentin with 1 nortriptyline at night and 1 gabapentin in the morning with Tamoxifen. I question this. I would like to know if this is safe because it makes me drowsy all day.
I have been taking Amlodipine for about 4 years after open heart surgery to replace and repair valves. I am just coming to realize that my continual tiredness and drowsiness may be a side affect from the drug. I have also had many dizzy spells including temporary blindness in one eye.
I'm taking Lyrica on a trial basis to see if it will help with pain radiating down my arms from neck vertibae problems. I've only been taking it for 2 weeks but I am finding it difficult to stay awake during the day.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.